Notions of compactness for special subsets of \Bbb R^I and some weak forms of the axiom of choice

Abstract : no abstract
Type de document :
Article dans une revue
The Journal of Symbolic Logic, Association for Symbolic Logic, 2010, 75 (1), pp.255-268. 〈10.2178/jsl/1264433919〉
Liste complète des métadonnées

http://hal.univ-reunion.fr/hal-01186159
Contributeur : Nicolas Alarcon <>
Soumis le : lundi 24 août 2015 - 14:28:44
Dernière modification le : mercredi 7 février 2018 - 08:12:02

Lien texte intégral

Identifiants

Collections

Citation

Marianne Morillon. Notions of compactness for special subsets of \Bbb R^I and some weak forms of the axiom of choice. The Journal of Symbolic Logic, Association for Symbolic Logic, 2010, 75 (1), pp.255-268. 〈10.2178/jsl/1264433919〉. 〈hal-01186159〉

Partager

Métriques

Consultations de la notice

39